JournalsjncgVol. 3 , No. 2DOI 10.4171/jncg/34

A universal deformation formula for ℋ<sub>1</sub> without projectivity assumption

  • Xiang Tang

    Washington University, St. Louis, MO
  • Yi-Jun Yao

    Vanderbilt University, Nashville
A universal deformation formula for ℋ<sub>1</sub> without projectivity assumption cover

Abstract

We find a universal deformation formula for Connes–Moscovici's Hopf algebra ℋ1 without any projectivity assumption using Fedosov’s quantization of symplectic diffeomorphisms.